# SDR AALA202209071072

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A300*
- Aircraft serial: 8750
- Aircraft time: 9,647 hours, 2,683 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE ARM LIGHT STAYING ON WHEN CLOSING DOOR. MAINTENANCE FOUND CONNECTOR FOR SLIDE ARMED INDICATOR LIGHT LOOSE, RE-SEATED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21 AND AMM 52-73-00.
